# SDR 2006UALA00356

- Difficulty date: February 27, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777*
- Aircraft serial: 26948
- Aircraft time: 39,138 hours, 6,061 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EEL LTS INOP AT AFT GALLEY FWD COMPLEX.
